# SDR SIMA2019122309006

- Difficulty date: December 9, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,625 hours, 16,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670331993S
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CENTER COCKPIT FLOOR BEAM AT BL12.00 IS CRACKED,  LOCATED JUST FWD OF CROSSBEAM AT FS280.OO-C/A-REPAIRED L/H CENTER COCKPIT FLOOR BEAM AT BL 12.00 JUST FWD OF FS 280.-00 IAW SRM 53-11-43 AND ETN CR-53-088.
